# SDR XNOA01130

- Difficulty date: May 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O KBWI, WHEN GEAR HANDLE PLACED TO OFF POSITION RED DOOR LIGHT ILLUMINATED ALONG WITH ASSOC AMBER R GEAR DOOR LIGHT ON F/E PANEL.  ENA ABNORMAL CHECKLIST PERFORMED.  RED DOOR LIGHT EXTINGUISHED.  REMOVED AND REPLACED RT MLG DOOR ACTUATOR PER B727 MM 32-32-81.  OPS CHECK, LEAK CHECK NORMAL PER B727 MM 32-32-00.  CHECKS GOOD ON GROUND.
